# SDR ASAA1159236

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 10,905 hours, 3,557 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR PRESENTS FALSE RETURNS AT 60, 70 DEG LEFT AND RIGHT AT APPROX 5 MILES.  REF FIM 34 43 TASK 802.  PERFORMED WXR OPERATIONAL TEST PER MM 34 43 00 710 802 001 NO FAULTS NOTED.  ALSO PERFORMED WXR BITE PER MM 34 43 00 810 801 NO FAULTS FOUND.  NO HISTORY PAST 60 DAYS.
